Fexet Tablets 60mg, 120mg, and 180mg for Allergic Rhinitis

Fexet tablets are produced by Getz. Fexet contains Fexofenadine while Fexet-D contains Fexofenadine + Pseudoephedrine. It is being used for the indication and treatment of seasonal allergic rhinitis, fever, sneezing, and runny nose and for nasal congestion. It is also being used for the treatment of uncomplicated skin manifestation of chronic idiopathic urticaria in adults and children 6 years of age and older. It significantly reduces pruritis and the number of wheels. Fexet is the best anti-allergic and nasal decongestant medicine in Pakistan. This series contains Fexet 60mg, Fexet 120mg, Fexet 180mg, and Fexet-D tablets.

Compositions

Fexofenadine

It is an antihistaminic and anti-inflammatory agent, which is being used to reduce allergic reactions such as watery eyes, itching, sneezing, common cold, runny nose, flu, and red eyes, etc.

Pseudoephedrine

It is a sympathomimetic agent closely related to ephedrine. It is being used in various preparations of cold and cough syrups and also being used in nasal congestion medicines. Pseudoephedrine is being used in the indications of nasal congestion, bronchospasm, rhinitis, and upper respiratory tract infection.

Adverse Effects

Fexofenadin HCL is generally well tolerated. However following are a few of the side effects that are known to be associated with the use of Fexet, such as headache, drowsiness, nausea, vomiting, blood dyscrasias, hair loss, fatigue, and dizziness. In overdose, it can cause convulsions, ataxia, coma, sedation, cardiovascular collapse, etc.

While side effects of Pseudoephedrine include tachycardia, restlessness, rapid speech, hypertonicity, drowsiness, anxiety, insomnia, dry mouth, and tremor, etc.

Contraindications

Fexofenadine is contraindicated in patients with known hypersensitivity to the drug. Do not give Fexet or Fexet-D to cardiac, kidney dysfunction, neonates, and geriatrics. Consult your physician before taking any medicine.

Pregnancy and Nursing Mother

Do not give Fexet to pregnant and lactation mothers. Consult your physician before taking Fexofenadine + Pseudoephedrine.

Fexet Tablets For Allergic Rhinitis

Fexet 60mg Tablet

Fexet 60mg Tablet

Fexet 60mg tabletFexofenadine HCL
Composition Each film-coated tablet contains
Fexofenadine HCL BP 60mg
Symptoms & IndicationsAllergic Rhinitis, Sneezing, Runny Nose, Flu, Nasal Congestion, Allergy, Seasonal Allergy, Dust Allergy, Pollen Allergy
Dosage (6-12 years)½ tablet two times a day
Dosage (12-18 years)1 tablet two times a day
Dosage (above 18 years)1 tablet every 8 hours
Company Getz
Per tablet priceRs 12

Fexet 120mg Tablet

Fexet 120mg Tablet

Fexet 120mg tabletFexofenadine HCL
Composition Each film-coated tablet contains
Fexofenadine HCL BP 120mg
Symptoms & IndicationsAllergic Rhinitis, Sneezing, Runny Nose, Flu, Nasal Congestion, Allergy, Seasonal Allergy, Dust Allergy, Pollen Allergy
Dosage (12-18 years)1 tablet two times a day
Dosage (above 18 years)1 tablet every 8 hours
Company Getz
Per tablet priceRs 20

Fexet 180mg Tablet

Fexet 180mg Tablet

Fexet 180mg tabletFexofenadine HCL
Composition Each film-coated tablet contains
Fexofenadine HCL BP 10mg
Symptoms & IndicationsAllergic Rhinitis, Sneezing, Runny Nose, Flu, Nasal Congestion, Allergy, Seasonal Allergy, Dust Allergy, Pollen Allergy
Dosage (15-18 years)1 tablet two times a day
Dosage (above 18 years)1 tablet every 8 hours
Company Getz
Per tablet priceRs 26

Fexet-D Tablet

Fexet-D tablet

Fexet-D tabletFexofenadine HCL + Pseudoephedrine HCL
Composition Each film-coated tablet contains
Fexofenadine HCL BP 60mg
Pseudoephedrine HCL BP 120mg
Symptoms Allergic Rhinitis, Sneezing, Runny Nose, Flu, Nasal Congestion, Allergy, Seasonal Allergy, Dust Allergy, Pollen Allergy
Dose (Above 18 years)1 tablet every 6 hours
Company Getz
Per tablet priceRs 11.4